Temporary decrease in P-R interval?
avatar
RatherPerplexed posted:
Hi

I was curious about which drugs or foods might cause a temporary decrease in a person's P-R interval. I was told that Benadryl and ordinary caffeine might have such an effect, but there doesn't seem to be much supporting evidence out there.

Anyone have an opinion?
Reply
 
avatar
Haylen_WebMD_Staff responded:
According to a WebMD article, many medicines may change the results of an electrocardiogram . Be sure to tell your doctor about all the nonprescription and prescription medicines you take. If you take heart medicines, your doctor will tell you how to take your medicines before you have this test.

To read more, click the link here: Electrocardiogram - Why & How It's Done Other reasons you may not be able to have the test or why the results may not be helpful include not having the electrodes securely attached to your skin, moving or talking during the test, exercising before the test and/or being anxious or breathing very deeply or rapidly.

Haylen